MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912420270
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket 501(k): k160823.
 
Event or Problem Description
It was reported that a detachment occurred.An nc quantum apex mr 2.75 x 20mm was selected for treatment of the target lesion.When removing the balloon from the protector, the physician noted that the balloon was cut.There were no patient complications.
 
Additional Manufacturer Narrative
G4: premarket 501(k): k160823.Device evaluation by mfr: the returned product consisted of the nc quantum apex.A visual inspection showed a break in the shaft polymer extrusion 2mm distal to the prot exchange.The distal section including the balloon was not returned.The exposed core wire in the distal section was also bent.Based on the available information it is likely that this reported damage occurred due to product handling and unintentionally excessive force being applied to the delivery system while unpacking and preparing for the procedure.This investigation is assigned a most probable investigation conclusion code of unintended use error caused or contributed to event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A correction report is being submitted to capture further investigation information.G4: premarket 501(k): k160823.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the event.Device technical analysis: a visual inspection of the device revealed a break in the shaft 2mm distal to the port exchange.The distal section including the balloon were not returned.The exposed core wire in the distal section was bent.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the available information it is likely that this reported damage occurred due to product handling and unintentionally excessive force being applied to the delivery system while unpacking and preparing for the procedure.This investigation is assigned a most probable investigation conclusion code of unintended use error caused or contributed to event.
 
Event or Problem Description

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24272187
Report Number2124215-2026-06567
Device Sequence Number10726305
Product Code LOX
UDI-Device Identifier08714729783473
UDI-Public(01)08714729783473(17)280708(10)36924732
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912420270
Device Catalogue NumberH7493912420270
Device Lot Number0036924732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/05/2026
04/21/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/31/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown